# SDR YENA2021101100668

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 77,076 hours, 27,763 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS "DIRTY SOCKS" SMELL IN THE AFT PART OF A/C DESCENDING THROUGH 3000' ON ARRIVAL. ; FOLLOWING TSM 05-50-00-810-085-B PERFORMED LEVEL A DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802. NO FURTHER ODORS NOTED IN CABIN/COCKPIT. OK FOR CONTINUED SERVICE.
